# SDR UALA2011031401220

- Difficulty date: March 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,358 hours, 13,686 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 154ED2
- Part serial: 32400
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTING "L ENG EEC MODE" DISPLAYED ON TAXI OUT.  RTN TO GATE LT ENG EICAS MESSAGE,   PIMU BITE SHOWS "P2T2 PROBE HT" ON BOTH CHANNELS. ACCOMPLISHED TROUBLE SHOOTING PER 71. PIMU MSG INDEX FOR MESSAGE 350-24. REPLACED PT2-TT2 PROBE PER MM.  INSTALLED 2ND PROBE PER MM, ACCOMPLISHED ENG GROUND RUN X2 ALL OPS & INDICATIONS NOW OK.
